# SDR 2002FA0000931

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N5416M
- Make and model: Cessna 152
- Aircraft serial: 15284584
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Worn
- Location: Engine
- Part time: 1,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY OVERHAUL 24-9.  INSTALLED ALL NEW FACTORY NEW CYLINDERS DUE TO METAL CONTAMINATION FROM PISTON PIN CAPS.  OCCURRED 05/07/2001
